MAUDE Adverse Event Report: ARTHREX, INC. FOREFOOT IB IMPLANT SYS, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. FOREFOOT IB IMPLANT SYS, PEEK; SCREW, FIXATION, BONE
Model Number FOREFOOT IB IMPLANT SYS, PEEK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the surgeon noted a foreign body on fluoroscopy at the end of the procedure.It was determined that this was the tip of the insertion device for the arthrex internal brace peek implant that had broken off.Update 9/11/2020: additional information has been requested from the facility reporter but to date has not been received.

Brand Name
FOREFOOT IB IMPLANT SYS, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10562667
Report Number1220246-2020-02188
Device Sequence Number16849740
Product Code HWC
UDI-Device Identifier00888867242081
UDI-Public00888867242081
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberFOREFOOT IB IMPLANT SYS, PEEK
Device Catalogue NumberAR-1530P-CP
Device Lot Number10326716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date09/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;